# SDR FXTA2017120600204

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 2,397 hours, 5,309 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 263202114
- Condition: Cracked
- Location: Horiz Stab
- Part time: 2,397 hours, 5,309 cycles
- Component: Horiz Stab, Cessna
- Component part number: 263200049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIB IN THE LT HORIZONTAL IS CRACKING AT SS 80.60 THE RIB CRACKS AT THE LAST RIVET AFT OF THE WHERE THE LATERAL STRINGER RUNS THROUGH THE RIB. THIS IS THE SECOND ONE THAT HAS CRACKED. THIS RIB CRACKED ON THE TOP AND BOTTOM OF THE RIB ALONG WITH THE UPPER SKIN BEING CRACKED. IF YOU CONTACT ME I CAN EMAIL PICTURES TO GO ALONG WITH THIS.
